BECKMAN COULTER, INC AU5800 CLINICAL CHEMISTRY ANALYZER.; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU5800-10 CHEMISTRY ANALYZER AU5800 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported obtaining low patient results for sodium and chloride on their au5800 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
Additional Manufacturer Narrative
The customer, supported by a beckman customer technical specialist, performed troubleshooting and replaced the defective ise tubing to resolve the issue.The customer verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is case (b)(4).